Abstract and Applied Analysis

Krasnosel’skii Type Fixed Point Theorems for Mappings on Nonconvex Sets

Maryam A. Alghamdi, Donal O'Regan, and Naseer Shahzad

Full-text: Open access


We prove Krasnosel'skii type fixed point theorems in situations where the domain is not necessarily convex. As an application, the existence of solutions for perturbed integral equation is considered in p-normed spaces.

Article information

Abstr. Appl. Anal., Volume 2012 (2012), Article ID 267531, 23 pages.

First available in Project Euclid: 28 March 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Alghamdi, Maryam A.; O'Regan, Donal; Shahzad, Naseer. Krasnosel’skii Type Fixed Point Theorems for Mappings on Nonconvex Sets. Abstr. Appl. Anal. 2012 (2012), Article ID 267531, 23 pages. doi:10.1155/2012/267531. https://projecteuclid.org/euclid.aaa/1364475859

Export citation


  • A. Bayoumi, Foundations of Complex Analysis in Non Locally Convex Spaces Function Theory without Con-vexity Condition, Mathematics Studies 193, North-Holland, The Netherlands, Amsterdam, 2003.
  • G. G. Ding, New Theory in Functional Analysis, Academic Press, Beijing, China, 2007.
  • J.-Z. Xiao and X.-H. Zhu, “Some fixed point theorems for $s$-convex subsets in $p$-normed spaces,” Non-linear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1738–1748, 2011.
  • T. Xiang and R. Yuan, “A class of expansive-type Krasnosel'skii fixed point theorems,” Nonlinear Ana-lysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3229–3239, 2009.
  • R. P. Agarwal, D. O'Regan, and N. Shahzad, “Fixed point theory for generalized contractive maps of Meir-Keeler type,” Mathematische Nachrichten, vol. 276, pp. 3–22, 2004.
  • M. A. Al-Thagafi and N. Shahzad, “Krasnoselskii-type fixed-point results,” Journal of Nonlinear and Convex Analysis. In press.
  • M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, John Wiley & Sons, New York, NY, USA, 2010.
  • D. O'Regan and N. Shahzad, “Krasnoselskii's fixed point theorem for general classes of maps,” Advances in Fixed Point Theory, vol. 2, no. 3, pp. 248–257, 2012.
  • A. Hajji and E. Hanebaly, “Fixed point theorem and its application to perturbed integral equations in modular function spaces,” Electronic Journal of Differential Equations, no. 105, pp. 1–11, 2005.
  • J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  • W. M. Kozlowski, Modular Function Spaces, vol. 122, Marcel Dekker, New York, NY, USA, 1988.
  • A. Ait Taleb and E. Hanebaly, “A fixed point theorem and its application to integral equations in modular function spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 2, pp. 419–426, 2000.